# SDR ASAA2020082933127

- Difficulty date: August 29, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,403 hours, 6,211 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND GOES OUT ON MC RESET.  GROUNDED - YES.  ACCOMPLISHED PACK TEMP CONTROL BITE PROCEDURE ON NR 1 AND NR 2 CONTROLLERS, BOTH TESTS PASSED NO FAULTS NOTED.  VERIFIED GREEN LIGHT ON, NO LRU FAULTS-ON SRADA EXIT ACTUATOR, REF B737-900 FIM 21-62 TASK 801.  LT PACK SRADA (EXIT) REPLACED.  LT PACK OPERATES NORMALLY.
